# SDR 97ZZZM660

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKL
- Make and model: Boeing 737-2P6
- Aircraft serial: 21356
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND ROW EMERGENCY TRACK LIGHT LENS AND BULB MISSING.  REPLACE BULB AND LENS.  OPS CHECKED OK.
